MathSciNet Relay Station
MathSciNet bibliographic data
MR2583016 42C05
Kuijlaars, A. B. J.; Tibboel, P. M. J. The asymptotic behaviour of recurrence coefficients for orthogonal polynomials with varying exponential weights. J. Comput. Appl. Math. 233 (2009), no. 3, 775–785.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement